Le caractère oscillatoire des solutions de l’équation \(y^{(n)} +f(x)y^ \alpha = 0\), \(n>1\). (French) Zbl 0123.28202


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
Full Text: EuDML


[1] F. V. Atkinson: On second-order non-linear oscillations. Pacific J. Math., 5 (1955), Suppl., 643-647. · Zbl 0065.32001
[2] S. Belohorec: Oscilatorické riešenia istej nelineárnej rovnice druhého rádu. Matem.-fyz. čas. SAV, II (1961).
[3] J. G. Mikusiňski: On Lite’s oscillation theorems. Colloquium Math., 2 (1949), 34-39.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.